×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [6]
THE STATE KEY LA... [1]
Authors
CHEN YANG [1]
SUN HAIWEI [1]
KOU KIT IAN [1]
PUN CHI MAN [1]
ZHOU JIANTAO [1]
Document Type
Journal article [7]
Date Issued
2022 [3]
2018 [4]
Language
英語English [7]
Source Publication
Journal of Scien... [2]
IEEE TRANSACTION... [1]
IEEE Transaction... [1]
MATHEMATICAL MET... [1]
Mathematical Met... [1]
Partial Differen... [1]
More...
Indexed By
SCIE [4]
SSCI [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-7 of 7
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
Improved Normalized Cut for Multi-view Clustering
Journal article
Zhong, Guo, Pun, Chi Man. Improved Normalized Cut for Multi-view Clustering[J]. IEEE TRANSACTIONS ON PATTERN ANALYSIS AND MACHINE INTELLIGENCE, 2022, 44(12), 10244-10251.
Authors:
Zhong, Guo
;
Pun, Chi Man
Favorite
|
TC[WOS]:
29
TC[Scopus]:
33
IF:
20.8
/
22.2
|
Submit date:2022/05/13
Clustering
Clustering Algorithms
Clustering Methods
Fuses
Laplace Equations
Linear Programming
Matrix Decomposition
Multi-view Data
Normalized Cut
Optimization
Robust Matrix Factorization via Minimum Weighted Error Entropy Criterion
Journal article
Li, Yuanman, Zhou, Jiantao, Chen, Junyang, Tian, Jinyu, Dong, Li, Li, Xia. Robust Matrix Factorization via Minimum Weighted Error Entropy Criterion[J]. IEEE Transactions on Computational Social Systems, 2022, 9(6), 1830-1841.
Authors:
Li, Yuanman
;
Zhou, Jiantao
;
Chen, Junyang
;
Tian, Jinyu
;
Dong, Li
; et al.
Favorite
|
TC[WOS]:
4
TC[Scopus]:
5
IF:
4.5
/
4.6
|
Submit date:2022/05/13
Data Models
Distributed Databases
Entropy
Gaussian Noise
Information-theoretic Learning (Itl)
Laplace Equations
Noise Of Social Data
Optimization
Robustness
Robustness Of Social Systems
Surveillance Video Modeling.
Harmonic solutions and weak solutions of two-dimensional rotational incompressible Euler equations
Journal article
Chen, Yang, Wang, Yunhu, Yuen, Manwai. Harmonic solutions and weak solutions of two-dimensional rotational incompressible Euler equations[J]. Partial Differential Equations in Applied Mathematics, 2022, 5, 100336.
Authors:
Chen, Yang
;
Wang, Yunhu
;
Yuen, Manwai
Favorite
|
TC[Scopus]:
0
|
Submit date:2022/05/13
Euler Equations
Laplace Equation
Weak Solutions
Laplace transform: a new approach in solving linear quaternion differential equations
Journal article
Cai, Zhen-Feng, Kou, Kit Ian. Laplace transform: a new approach in solving linear quaternion differential equations[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41(11), 4033-4048.
Authors:
Cai, Zhen-Feng
;
Kou, Kit Ian
Favorite
|
TC[WOS]:
35
TC[Scopus]:
40
IF:
2.1
/
2.0
|
Submit date:2018/10/30
Quaternion
Quaternion Differential Equations
Initial Value Problems
Laplace Transform
Laplace transform: a new approach in solving linear quaternion differential equations
Journal article
Cai Z.-F., Kou K.I.. Laplace transform: a new approach in solving linear quaternion differential equations[J]. Mathematical Methods in the Applied Sciences, 2018, 41(11), 4033-4048.
Authors:
Cai Z.-F.
;
Kou K.I.
Favorite
|
TC[WOS]:
35
TC[Scopus]:
40
|
Submit date:2019/02/13
Initial Value Problems
Laplace Transform
Quaternion
Quaternion Differential Equations
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations
Journal article
Zhou, Z.Q., Ma, J.T., Sun, H. W.. Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations[J]. Journal of Scientific Computing, 2018, 49-69.
Authors:
Zhou, Z.Q.
;
Ma, J.T.
;
Sun, H. W.
Favorite
|
TC[WOS]:
21
TC[Scopus]:
22
IF:
2.8
/
2.7
|
Submit date:2022/07/25
American Option Pricing
Free-boundary Problems
Fractional Diffusion Equations
Laplace Transform Methods
Hyperbola Contour Integral
Toeplitz Matrix
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations
Journal article
Zhou,Zhiqiang, Ma,Jingtang, Sun,Hai wei. Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations[J]. Journal of Scientific Computing, 2018, 74(1), 49-69.
Authors:
Zhou,Zhiqiang
;
Ma,Jingtang
;
Sun,Hai wei
Favorite
|
TC[WOS]:
21
TC[Scopus]:
22
IF:
2.8
/
2.7
|
Submit date:2019/05/27
American Option Pricing
Fractional Diffusion Equations
Free-boundary Problems
Hyperbola Contour Integral
Laplace Transform Methods
Toeplitz Matrix